# SDR SIMA20150721005

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 31,767 hours, 27,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR STRIP OF EMER LIGHT SYS IS ILLUMINATED WITH SWITCH IN THE OFF POSITION.  LIGHTS EXTINGUISH WITH THE SWITCH IN THE ARMED POSITION.  R & R NR 5 EMER LIGHT INVERTER IAW MM 33-50-11.  OPERATIONS CHECK FAILED IAW ITEM 2 BELOW.
